Cyclotomic coefficients: Gaps and jumps

Oana Maria Camburu, Emil Alexandru Ciolan*, Florian Luca, Pieter Moree, Igor E. Shparlinski

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

We improve several recent results by Hong, Lee, Lee and Park (2012) on gaps and Bzdȩga (2014) on jumps amongst the coefficients of cyclotomic polynomials. Besides direct improvements, we also introduce several new techniques that have never been used in this area.

Original languageEnglish
Pages (from-to)211-237
Number of pages27
JournalJournal of Number Theory
Volume163
DOIs
Publication statusPublished - 1 Jun 2016
Externally publishedYes

Keywords

  • Coefficients of cyclotomic polynomials
  • Double Kloosterman sums
  • Numerical semigroups
  • Products of primes

Fingerprint Dive into the research topics of 'Cyclotomic coefficients: Gaps and jumps'. Together they form a unique fingerprint.

Cite this